# SDR DALA13011685810

- Difficulty date: March 13, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 36,230 hours, 11,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON UPPER R1 DOOR 8 INCHES BELOW THRESHOLD.  SCRATCH IS WITHIN SRM LIMITS SRM 53-00-01.  BURNISHED AND TREATED AREA WITH ALODINE.
